International Mathematical Forum

Vol. 9, 2014, no. 36, 1757-1765

Ibrahim Karatay, Nurdane Kale, Serife R. Bayramoglu Erguner
      Stability and convergence of a finite difference scheme for fractional partial differential equations by matrix method
      International Mathematical Forum, Vol. 9, 2014, no. 36, 1757-1765
      http://dx.doi.org/10.12988/imf.2014.411192

Copyright © 2014 Ibrahim Karatay, Nurdane Kale and Serife R. Bayramoglu Erguner. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.